# SDR CALA0001401

- Difficulty date: September 6, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N13891
- Make and model: Doug DC-9-82
- Aircraft serial: 49102
- Aircraft time: 52,772 hours, 29,173 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Gouged
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT WING NR 5 SLAT LOWER SKIN GOUGED AT I/B END.  A DOUBLER WAS INSTALLED IAW SRM 57-03, FIGURE 4, 51-10-3, AND 51-30-8.
